BOSTON SCIENTIFIC CORPORATION SOLYX? BLUE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Back to Search Results |
| Model Number |
M0068507010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Retention (2119)
| Date of Event |
07/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of (b)(6), 2025, was chosen as a best estimate based on the date of the mesh was implanted.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: patient code e1309 captures the reportable event of retention.Impact code f1905 captures the reportable event of the cutting the sling.
Event or Problem Description
It was reported that following a sacral colpopexy procedure, the patient initially passed the voiding trial.However, a few days later, the patient returned with a high post-void residual (pvr).A foley was reinserted for a few days; however, the patient did not pass the voiding trial again.As a result, the physician decided to cut the sling.During the revision case, the sling was easily located and cut.The patient could void normally following the procedure.There were no further patient complications.